Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Does phendimetrazine affect sex drive?

HI HOW LONG DOES PHENDIMETRAZINE 35mg STAY IN YOUR BODY BECAUSE MY BOYFRIEND IS TAKING THAT PILL AND HE TOLD ME THAT IS WAS FOR PAIN FOR HIS HAND. HE HAS PROBLEM WHEN IT COME TO SEX IT GOES UP BUT WHEN WE ARE READY IT DIES, HE HAS BEEN TAKING THIS FOR MORE THEN 1 YEAR AND SOME PAIN KILLERS. DO ALL PAIN PILL AFFECT THE SEX DRIVE
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello ...
Welcome to HCM ....

I read your query and it seems that Phendimetrazine 35mg is used in treating obesity to reduce weight in body .
Phendimetrazine is known to cause changes in libido (sex drives) if taken for months to years .
This drug will be eliminated from body after 24-36 hours .

I suggest your boy friend to avoid stressful works and to take healthy diet rich in protien and nutrients to increase libido .
Antioxidants helps in improving sexual plessures .

Hope this information is useful for you .
Take Care.
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor